# SDR ASOA2015060413023

- Difficulty date: May 23, 2015
- Submitted: June 4, 2015
- Operation: Air carrier
- Aircraft: N876AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7576
- Aircraft time: 30,569 hours, 28,138 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR CROSSBEAM AT FS 621.00 HAS A CRACKED ANGLE.  R & R ANGLE AT FS 621.00 WITH A NEW SERVICEABLE PART, PN:601R35050-109 IAW SRM 51-42-21.
